# SDR UPS204004

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND LFEC INSPECTION SHOWS A 10 PERCENT MATERIAL LOSS AT BS 360 STR.  REMOVED PREVIOUS REPAIR, CUT OUT DAMAGED AREA, FABRICATED REPAIR PART.  INSTALLED COUNTERSUNK FILLERS AND FINAL INSPECTION PER DRAWING 69-62161, SRM 51-30-2, 53-30-2, MM 51-20-151.
